Alert archive / New Jersey / Gale Watches in 2018

Gale Watch 6, NWS Philadelphia/Mount Holly

February 3, 2018

NWS Philadelphia/Mount Holly issued this gale watch at Feb 3, 2018, 3:22 PM EST. It took effect at Feb 5, 2018, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2018, 3:22 PM EST (20:22 UTC)
In effect from
Feb 5, 2018, 6:00 AM EST
Expired
Feb 4, 2018, 9:29 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

341 
WHUS71 KPHI 032022
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
322 PM EST Sat Feb 3 2018


ANZ450>452-040930-
/O.NEW.KPHI.SC.Y.0015.180204T0300Z-180204T1400Z/
/O.NEW.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
322 PM EST Sat Feb 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST SUNDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
9 AM EST Sunday. A Gale Watch has also been issued. This Gale
Watch is in effect from Monday morning through Monday afternoon.

* Location...the northern and central New Jersey Atlantic Atlantic  
  coastal waters from Sandy Hook to Great Egg Inlet. 

* Winds...Southwest winds increasing this evening with gusts to 25
  kt, then diminishing Sunday morning and becoming southerly.
  Southerly wind gusts Sunday evening may reach 25 before a wind
  shift to northwest late at night. Northwest winds Monday morning
  15 to 25 kt with gusts up to 35 kt, diminishing during the
  afternoon. 

* Seas...3 to 6 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ453>455-040930-
/O.NEW.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
322 PM EST Sat Feb 3 2018

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Monday morning through Monday
afternoon.

* Location...The southern New Jersey and Delaware Atlantic coastal waters
  from Great Egg Inlet to Fenwick Island. 

* Winds...Northwest 15 to 25 kt Monday morning with possible gusts
  up to 40 kt for several hours before diminishing during the
  afternoon.

* Seas...3 to 6 feet.

* Timing...strongest winds are likely to occur between 6 AM and 
  Noon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ431-040930-
/O.NEW.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
322 PM EST Sat Feb 3 2018

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Monday morning through Monday
afternoon.

* Location...Lower Delaware Bay

* Winds...Northwest 15 to 25 kt Monday morning with possible gusts
  up to 35 kt, diminishing during the afternoon.

* Seas...3 to 5 feet.

* Timing...Strongest wind is likely to occur between 6 AM and
  Noon.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
2 follow-up statements
203 
WHUS71 KPHI 040846
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
346 AM EST Sun Feb 4 2018



ANZ450>452-042200-
/O.EXT.KPHI.SC.Y.0015.000000T0000Z-180205T0000Z/
/O.CON.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
346 AM EST Sun Feb 4 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* Location...Northern and central New Jersey Atlantic coastal
  waters from Great Egg Inlet to Sandy Hook.

* Winds...South 10 to 20 kt with gusts to 25 kt through this
  morning. Winds abruptly shifting to northwest late tonight or
  early Monday morning 20 to 25 kt with gusts up to 40 kt.

* Seas...4 to 7 feet.

* Timing...There may be a lull in small craft advisory conditions
  this evening, but expect winds to increase quickly back above 25
  kt once the cold front moves through late tonight. The strongest
  winds are expected to be Monday morning, decreasing through the
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ453>455-042200-
/O.CON.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
346 AM EST Sun Feb 4 2018

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* Location...The Delaware and far southern New Jersey coastal
  waters from Fenwick Island to Great Egg Inlet.

* Winds...Northwest 15 to 25 kt with gusts up to 40 kt.

* Seas...3 to 6 feet.

* Timing...Winds are expected to increase quickly above 25 kt
  behind a cold front late tonight. The strongest winds are
  expected Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ431-042200-
/O.CON.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
346 AM EST Sun Feb 4 2018

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* Location...Lower Delaware Bay

* Winds...Northwest 15 to 25 kt with gusts up to 35 kt.

* Seas...3 to 5 feet.

* Timing...Winds are expected to increase quickly above 25 kt
  behind a cold front late tonight. The strongest winds are
  expected Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
064 
WHUS71 KPHI 041429
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
929 AM EST Sun Feb 4 2018

ANZ450>452-050330-
/O.CAN.KPHI.SC.Y.0015.000000T0000Z-180205T0000Z/
/O.UPG.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
/O.NEW.KPHI.GL.W.0007.180205T1000Z-180205T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
929 AM EST Sun Feb 4 2018

...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 5 AM to 1 PM EST Monday. The
Small Craft Advisory has been cancelled. The Gale Watch is no
longer in effect.

* Location...Northern and central New Jersey Atlantic coastal 
  waters from Great Egg Inlet to Sandy Hook.

* Winds...Southwest 10 to 20 kt with gusts up to 25 kt this
  evening becoming northwest 15 to 25 kt with gusts up to 35 kt
  late tonight and Monday morning.

* Seas...4 to 7 feet.

* Timing...Conditions should generally be below small craft
  advisory criteria today, but winds will increase rapidly late
  this evening and overnight as winds switch from southwest to
  west or northwest late in the night. Winds will peak Monday
  morning before diminishing Monday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ453>455-050330-
/O.UPG.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
/O.NEW.KPHI.GL.W.0007.180205T1000Z-180205T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
929 AM EST Sun Feb 4 2018

...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST MONDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 5 AM to 1 PM EST Monday. The
Gale Watch is no longer in effect.

* Location...The Delaware and far southern New Jersey coastal 
  waters from Fenwick Island to Great Egg Inlet.

* Winds...Northwest 15 to 25 kt with gusts up to 35 kt.

* Seas...3 to 6 feet.

* Timing...Winds are expected to increase quickly above 25 kt 
  behind a cold front late tonight. The strongest winds are 
  expected Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ431-050330-
/O.UPG.KPHI.GL.A.0006.180205T1100Z-180205T2000Z/
/O.NEW.KPHI.GL.W.0007.180205T1000Z-180205T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
929 AM EST Sun Feb 4 2018

...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST MONDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 5 AM to 1 PM EST Monday. The
Gale Watch is no longer in effect.

* Location...Lower Delaware Bay.

* Winds...Northwest 15 to 25 kt with gusts up to 35 kt.

* Seas...3 to 5 feet.

* Timing...Winds are expected to increase quickly above 25 kt 
  behind a cold front late tonight. The strongest winds are 
  expected Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CMS

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 3, 2:54 PM EST, 28 minutes earlier.

Area forecast discussion, Feb 3, 2:54 PM EST, 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
254 PM EST Sat Feb 3 2018

.SYNOPSIS...
Large high pressure will build towards our region through the day,
before moving off shore later today. Low pressure propagating across
the Great Lakes region will bring a cold front through our region
Sunday night. High pressure briefly builds in over the region,
before another cold front arrives on Wednesday. Another area of high
pressure will build over the region to close out the work week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A series of vorticity maxima will be approaching the region
during the next 24 hours, and the tropospheric flow will respond
by developing considerable warm-air advection along much of the
Eastern Seaboard overnight. The associated large-scale lift will
generate increasing cloudiness rather steadily overnight, with
overcast conditions likely by daybreak. There will be a quick
fall in temperatures this evening, but this will cease early as
the clouds temper radiational cooling and the warm advection
begins to reverse the process overnight.

The low-temperature forecast is low-confidence because of the
critical timing of the low clouds. Suspect some of the more
susceptible spots may have considerable deviations from the
hourly temperatures at times owing to highly localized,
difficult-to-model warming/cooling processes.

The main surface low will be in the Southeast at 12Z Sunday,
with a pivoting vort max approaching the Great Lakes. The
strongest ascent will remain well west and south of the area
through this time, so no PoPs tonight. Expect temperatures
tomorrow morning to be sitting very close to this afternoon's
highs.

&&

.SHORT TERM /SUNDAY/...
Quick-hitting storm system will affect the area on Sunday. A
vort max in the Great Lakes pivots into a more neutral tilt as
a surface low in the Southeast races northeastward into the
Mid-Atlantic during the day. Considerable large-scale ascent
will aid in the development of widespread precipitation, aided
by strong differential cyclonic vorticity advection downstream
of the vort max, sustained warm/moist advection in the low
levels, and upper-level divergence in the right-entrance region
of a departing (anticyclonic) jet streak in New England. One of
the primary questions with this system is the competing factors
of strength of low-level warm advection versus cold-air damming
processes that may keep near-surface temperatures much cooler
than the models are projecting.

Model trends today are a little cooler and a little wetter, and
the forecast generally followed suit.

Unfortunately, there are still some variations model to model,
with the NAM/ECMWF on the colder side and the GFS on the warmer
side. Given the evolving pattern, considerable warm/moist
advection will likely increase temperatures just aloft readily,
so the stronger freezing rain/sleet signal from the higher-
resolution guidance cannot be ignored. However, with surface
temperatures likely edging above freezing from the Lehigh Valley
southeastward as the snow transitions, currently expect few or
no societal impacts southeast of the southern Poconos. As such,
no advisory was issued for the Lehigh Valley for this event (for
now). If variability lessens and solutions trend colder, this
may need to be reconsidered in later forecasts.

On the other hand, the colder look to the NAM/ECMWF also
suggests a more prolonged duration of snow in the southern
Poconos. Combined with the slightly wetter consensus, there is
enough confidence to issue a winter weather advisory for Carbon
and Monroe Counties. Snow amounts may be marginal if the warmer
solutions verify, but warm air will intrude into the air just
above the surface during a portion of the event, and this will
likely be enough to generate light icing (at least briefly).
Snow ratios will be on the lower side given parcel trajectories,
so despite the decent QPF (up to a half inch through 00Z
Monday), snow totals should not get out of hand.

For the rest of the area (i.e., southeast of the Fall Line),
plain rain looks like the main mode, though there may be a brief
window of a wintry mix in the northwest suburbs to start with.
Should that occur, impacts would be minimal, as surface
temperatures will warm sufficiently above freezing during the
late morning and afternoon. Generally a quarter to half inch of
rain is expected Sunday afternoon across the area. Onset of the
steadier precipitation should generally be between 10 am and 1
pm, though there is a chance for a quick sprinkle/flurry
earlier in the day, according to the NAM Nest.

Temperatures will rise slowly during the day to around freezing
in the southern Poconos to the mid/upper 30s for the Lehigh
Valley and northwest suburbs to the 40s along/southeast of I-95.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Update out around 4 pm...

A familiar pattern is developing, not once, but twice in the
long term with precipitation in the warm sector with warm air
advection, followed closely by a cold front.

Sunday...Through the day Sunday, we will see warm air advection.
The models still depict the low starting off as a two lows, one
moving across the Ohio Valley into the lower Great Lakes region,
and one moving across southern Canada. In a change from
previous runs, the models are now depicting the Ohio Valley low
taking longer to become the dominant low. Consequently, the main
area of warm air advection could be centered over the Delaware
Valley and coastal plains during the afternoon. If it develops
this way, that would reduce the chance of seeing sleet or
freezing rain across the southern Poconos and Lehigh Valley as
they will likely not have a significant low or mid level warm
layer. Though model soundings still depict a temperature
inversion (around 900 to 850 mb) through this time, it is still
below freezing. This also means that portions of this area
(especially the higher terrain in the Poconos) have less of a
chance to see a change over to rain as boundary layer warm air
advection will be limited as well. Therefore, have taken out
the mention of freezing rain in the main forecast, but will
continue to mention in the Hazardous weather outlook in the
event that the models trend quicker with the intensification of
the Ohio Valley low.

For the rest of the region, precipitation type forecast is much
simpler, with precip now not expected to move in until at least
mid morning (for most of the area), the precipitation will
likely be all rain through the day Sunday and into Sunday
evening.

Sunday night...Some disagreement on the timing of the cold
front, but it looks to be generally through the later half of
the night. In addition to strong cold air advection, models are
showing significant dry air advection with the front.
Consequently, there should be little, if any, precipitation
behind the front. If precip lingers for a few hours behind the
front, areas along the I95 corridor and coastal plains could
still see a very brief changeover to all snow, but the chances
of that are decreasing from previous forecasts.

Monday and Tuesday...Should be mostly dry and cold. There is a
slight chance of lake effect snow showers in the strong
northwesterly flow on Monday, and another slight chance of snow
showers during the day on Tuesday as a low level trough slides
from the Great Lakes into Quebec, but with hardly any moisture
advection through that period, it will likely not amount to
much.

Tuesday night and Wednesday...Once again we see a pattern of
warm air advection and precipitation during the day, followed
closely by a cold front. The main difference with this period is
that the models are depicting the cold front arriving faster,
by Wednesday evening. We will be watching the trends on the
timing with this system closely over the next few days. For now,
mostly rain looks likely through the day, with a chance that
precip will linger long enough to change over to snow Wednesday
night.

Thursday through Saturday...We should see a brief return to
tranquil weather Thursday and Friday. Depending on where a mid
and upper level jet develops late Friday into Saturday, we could
have another chance for precipitation if we are close enough to
the right entrance region of the jet.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

This afternoon...VFR with southwest winds 7 to 15 kts with
occasional gusts to 20 kts. High confidence.

Tonight...VFR with increasing clouds and CIGs lowering to
between 5000 and 10,000 feet by daybreak. Winds becoming south
around 5 to 10 kts. Moderate confidence.

Sunday...Conditions deteriorating to MVFR or IFR by late morning
or afternoon with rain moving through the area during the
afternoon. There may be a brief start as snow at RDG/ABE before
transition to rain, but little or no accumulations are expected
at this time. Winds generally between east and south around or
below 10 kts. Moderate confidence on overall evolution, but low
confidence on timing.

Outlook...

Sunday night...MVFR or lower conditions will improve quickly to
VFR with a cold front Sunday night. Will also see an abrupt
shift from southerly to northwesterly winds of 10 to 15 KT with
gusts up to 25 KT. Moderate confidence on flight category, but
very uncertain on the timing of the front.

Monday and Tuesday...Mostly VFR conditions. However, there is a
slight chance of snow showers at KABE and KRDG on Tuesday.
Gusty northwesterly winds on Monday, decreasing and becoming
southerly on Tuesday. Moderate confidence.

Tuesday night and Wednesday...Conditions lowering to MVFR,
possibly IFR, as low clouds and rain move in. Could see
precipitation starting as a rain/snow mix especially for KRDG
and KABE. Moderate confidence on the flight category.

&&

.MARINE...
Marginal small craft advisory conditions are expected to return
for a brief duration overnight into early Sunday morning.
Hoisted an advisory for the northern and central New Jersey
coastal waters from 10 pm to 9 am to cover this threat. There is
definitely going to be a lull in winds/seas late tomorrow
morning and afternoon, so think no advisory should be present
during this time before winds/seas ramp up in earnest Sunday
evening.

Rain will spread rapidly from southwest to northeast late
tomorrow morning and afternoon, with a steady rain likely
shortly after onset. Visibility restrictions will be possible in
the steadier rain.

Outlook...

Sunday night and Monday...Will see an abrupt shift to
northwesterly winds, with SCA conditions likely, and gale force
gusts possible, at least for part of the time through this
period.

Monday night through Tuesday...Winds and seas should stay below
SCA criteria

Wednesday....Increasing winds and seas with SCA conditions
possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 10 AM to 10 PM EST Sunday for
     PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Monday morning through Monday afternoon for
     ANZ431-450>455.

&&

Synopsis...Johnson
Near Term...CMS
Short Term...CMS
Long Term...Johnson
Aviation...CMS/Johnson
Marine...CMS/Johnson
Hazardous weather outlook, Feb 3, 4:07 AM EST, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
407 AM EST Sat Feb 3 2018

NJZ001-007-PAZ054-055-060>062-040915-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
407 AM EST Sat Feb 3 2018

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A period of snow is likely Sunday through Sunday evening. Freezing
rain or sleet may mix in for a brief period. Snow amounts of up to 4
inches are possible. Hazardous travel conditions due to the snow and
slippery conditions is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-040915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
407 AM EST Sat Feb 3 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-040915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
407 AM EST Sat Feb 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Gale force northwesterly wind gusts are possible Sunday night into
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 9:24 PM ESTSmall Craft AdvisoryPHI6 hr
Feb 3, 3:11 PM ESTWinter Weather AdvisoryPHIHunterdon, Morris, Sussex, Warren30 hr
Feb 3, 3:22 PM ESTSmall Craft AdvisoryPHI18 hr

Nearby

Gale Watches in New Jersey, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.